# SDR UIEA2024122001179

- Difficulty date: December 20, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 83,868 hours, 11,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BPS73
- Part serial: 19816
- Condition: Inoperative
- Location: Upper Deck Emerg
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

UPPER DECK EMERGENCY LIGHTS INOP.  MAIN DECK RH ZONE EMERGENCY LIGHTS INOP.( R/R UPPER DECK EMERGENCY LT POWER SUPPLY IAW AMM 33-51-04 SN 49816 PN BPS7-3. TEST GOOD, ALL CHECKS PASSED. R/R PWR SUP BATTERY IAW AMM 33-51-04 SN 54269 PN 2013-1A. TEST PASSED, ALL CHECKS GOOD. )
